# SDR IPXA2021030866559

- Difficulty date: February 25, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA8303501
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3MAIN CABIN FLOOR SUPPORT AFT FLANGE CORRODED AT STA,435 LBL 45.REMOVED AND REPLACED CORRODED FLOOR SUPPORT IAW SRM 51-33-01 AND 51-31-01 (MINOR).
